# SDR DLL19990983

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Failed
- Location: Lt Oxygen Mask
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS 02 MASK HAS CONTINUOUS FLOW IN ON POSITION ON REGULATOR PANEL.  PANEL SWITCH MUST BE TURNED OFF TO CEASE FLOW.  CREW 02 PRESSURE NOW AT 800 PSI.  REPLACED CAPTS REGULATOR AND SERVICED CREW 02 BOTTLE, BOTH LEAK CHECK OK.
